Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

Ovchinnikov's automorphisms revisited.

Título inglés Ovchinnikov's automorphisms revisited.
Título español Automorfismos de Ovchinnikov revisitados.
Autor/es Trillas, Enric ; Rodríguez de Soto, Adolfo ; Cubillo, Susana
Organización Dep. Intel. Artif. Fac. Inform. Univ. Politéc. Madrid, Boadilla del Monte (Madrid), España;Dep. Dir. Econ. Empres. Fac. Cienc. Econ. Empres. Univ. León, León, España;Dep. Mat. Apl. Fac. Inform. Univ. Politéc. Madrid, Boadilla del Monte (Madrid), España
Revista 1134-5632
Publicación 1994, 1 (1): 83-92, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In [6] an approach to the representation of synonyms and antonyms via the automorphisms of the De Morgan Algebra [0,1]X was suggested. In [3], Ovchinnikov established a representation theorem for automorphisms of the function's complete and completely distributive lattice [0,1]X with the pointwise extension of Min and Max operations in [0,1]. Ovchinnikov results are now inmediately generalized by using a positive t-norm T and its dual eta-dual t-conorm T*. These results are applied to study the automorphism of [0,1] with different t-norms. Finally, the transformation by means of automorphisms of a given fuzzy on another given fuzzy set is studied.
Clasificación UNESCO 120703
Palabras clave español Conjuntos difusos ; Representaciones de antónimos ; Función de negación ; Representaciones de sinónimos
Código MathReviews MR1301962
Código Z-Math Zbl 0814.04006
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es